Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 121, NWS Dodge City, KS

May 25, 20084 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2008, 4:28 PM CDT for 4 counties in Kansas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2008, 4:28 PM CDT (21:28 UTC)
Expired
May 25, 2008, 5:30 PM CDT
In force
62 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon

Counties Lane County, KS, Ness County, KS, Scott County, KS, Trego County, KS

What was reported inside it

TimeReportWhereRemark
May 25, 4:35 PM CDTHAIL 2.510 W Scott City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 12:39 PM CDTTornado WatchSPC5 hr
May 25, 3:00 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 252128
SVRDDC
KSC101-135-171-195-252230-
/O.NEW.KDDC.SV.W.0121.080525T2128Z-080525T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
428 PM CDT SUN MAY 25 2008

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LANE COUNTY IN WEST CENTRAL KANSAS.
  NORTHWESTERN NESS COUNTY IN WEST CENTRAL KANSAS.
  SCOTT COUNTY IN WEST CENTRAL KANSAS.
  EXTREME SOUTHWESTERN TREGO COUNTY IN WEST CENTRAL KANSAS.

* UNTIL 530 PM CDT

* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  SOUTHWEST OF HEALY...MOVING NORTHEAST AT 26 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HEALY...
  DIGHTON...
  SHIELDS...
  BEELER...
  PENDENNIS...
  UTICA...
  ARNOLD...
  RURAL RESIDENCES OF LANE...NORTHWESTERN NESS...SCOTT AND
  SOUTHWESTERN TREGO COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3826 10113 3870 10113 3870 10017 3872 10016
      3872 9984 3833 10026 3826 10089
TIME...MOT...LOC 2128Z 237DEG 23KT 3858 10064

$$

18
2 follow-up statements
000 
WWUS53 KDDC 252154
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
454 PM CDT SUN MAY 25 2008

KSC101-135-171-195-252230-
/O.CON.KDDC.SV.W.0121.000000T0000Z-080525T2230Z/
TREGO KS-SCOTT KS-LANE KS-NESS KS-
454 PM CDT SUN MAY 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN NESS...LANE...SCOTT AND EXTREME SOUTHWESTERN TREGO
COUNTIES...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF SCOTT
CITY TO 7 MILES NORTH OF HEALY...MOVING EAST AT 31 MPH.

IN ADDITION...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH
THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS NATURES NUMBER ONE
KILLER. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3826 10113 3870 10113 3870 10017 3872 10016
      3872 9984 3833 10026 3826 10089
TIME...MOT...LOC 2154Z 248DEG 27KT 3857 10092 3871 10059

$$

RITTERLING
000 
WWUS53 KDDC 252224
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
524 PM CDT SUN MAY 25 2008

KSC101-135-171-195-252234-
/O.EXP.KDDC.SV.W.0121.000000T0000Z-080525T2230Z/
TREGO KS-SCOTT KS-LANE KS-NESS KS-
524 PM CDT SUN MAY 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NESS...LANE...
SCOTT AND EXTREME SOUTHWESTERN TREGO COUNTIES EXPIRES AT 530 PM
CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER LANE...NORTHWESTERN NESS...SCOTT AND
SOUTHWESTERN TREGO COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN KANSAS.

LAT...LON 3826 10113 3870 10113 3870 10017 3872 10016
      3872 9984 3833 10026 3826 10089
TIME...MOT...LOC 2224Z 248DEG 27KT 3865 10065 3879 10032

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:06 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 25, 3:06 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
306 PM CDT SUN MAY 25 2008

.DISCUSSION...

DAYS 1-2...

SEVERE AND FLOOD CHANCES WILL BE THE MAIN FORECAST HEADACHES
TODAY.

12Z UPPER AIR OBS CONTINUE TO INDICATE SOUTHWESTERLY FLOW ALOFT
OVER THE PLAINS, WITH THE RIGHT ENTRANCE REGION OF A 90-100 KT
JET STREAK OVER WESTERN KANSAS. 850MB DEWPOINTS WERE AROUND 9 C
THIS MORNING, BUT JUST TO THE SOUTH OVER AMA THEY WERE 17 C. SFC
DEWPOINTS WERE IN THE LOW 60S ONLY IN OUR FAR EASTERN COUNTIES AS
OF 15Z THIS MORNING. HOWEVER, WITH PRESSURES FALLING OVER EASTERN
CO, THE MOISTURE HAD MOVED WESTWARD AS OF 19Z. 18Z SOUNDING THAT
HAD JUST COME IN SHOWS OVER 3000 J/KG FOR DDC WITH LITTLE CAP
LEFT.  STORMS HAVE ALREADY BEGUN TO FIRE ALONG THE AXIS OF HIGHEST
MOISTURE CONVERGENCE FROM THE TX PANHANDLE INTO THE SCOTT CITY
AREA. A TROUGH AXIS HAS SHIFTED WINDS TO THE NORTHEAST ACROSS NW
KS, WITH THE CONVERGENCE BOUNDARY ALONG OUR NORTHERN CWA. ONE
STORM ALONG THAT BOUNDARY HAS ALREADY BECOME SEVERE, WITH GOLFBALL
HAIL REPORTS ALREADY COMING IN. TORNADO WATCH HAS ALREADY BEEN
ISSUED FOR ALL BE THE FAR NORTH AND FAR EAST CWA. SHEAR IS NOT
THAT IMPRESSIVE SO FAR WITH VEERED SFC WINDS SO FAR, AND LCLS ARE
RATHER HIGH. HOWEVER, AS THE EVENING PROGRESSES THE SHEAR WILL
INCREASE AND LCL VALUES RISE AS TEMPERATURES BEGIN TO FALL AND
MOISTURE CONTINUES TO INCREASE. LARGE HAIL AND HIGH WINDS WILL
CONTINUE TO BE THE MAIN THREAT, BUT TORNADOES ARE NOT OUT OF THE
QUESTION, PARTICULARLY IN THE NORTH NEAR THE BOUNDARY.

THE GFS AND NAM BOTH BRING CONVECTION OUT THROUGH NORTH CENTRAL
KANSAS THIS EVENING, CONTINUING UNTIL SHORTLY AFTER MIDNIGHT.
HOW MUCH WE GET DEPENDS ON EXACTLY WHAT MODEL IS LOOKED AT, WITH
THE NAM HAVING A OVER AN INCH ACCUMULATION IN ELLIS AND TREGO
COUNTIES. THIS WOULD EXCEED FLOOD GUIDANCE, BUT IT IS STILL
SOMEWHAT UNCERTAIN IF THEY WILL GET THAT MUCH. HOWEVER, PW VALUES
GET UP ABOVE 1.5 INCHES THIS EVENING, AND THAT AREA HAS RECEIVED A
LOT OF RAINFALL OVER THE PAST FEW DAYS. REPORTS FROM ELLIS COUNTY
EM INDICATES THAT THE SALINE RIVER AND BIG CREEK HAVE BEEN RUNNING
HIGH. MORE STORMS COULD PUT US OVER THE EDGE FOR AREAL OR EVEN
SOME RIVER FLOODING, SO PUT ELLIS AND TREGO IN A FLOOD WATCH UNTIL
12Z TOMORROW MORNING.

TOMORROW, SOUTHWESTERLY FLOW CONTINUES WITH ANOTHER WEAK VORT MAX
POSSIBLY COMING OUT. A FAIRLY VIGOROUS SFC FRONT WILL MOVE DOWN
INTO OUR NORTHERN COUNTIES BY TOMORROW AFTERNOON. LOWERED HIGHS A
BIT IN THE NORTH INTO THE UPPER 70S TO LOW 80S. SHEAR WILL BE
STRONG AROUND THE VICINITY OF THE FRONTAL BOUNDARY, AND THE NAM
SHOWS CAPE AROUND 3000 J/KG JUST BEHIND THE FRONT. THERE COULD
ALSO BE SOME DEVELOPMENT ALONG THE DRYLINE WHICH SHOULD PUSH INTO
OUR CENTRAL CWA BY AFTERNOON. EXACT PLACEMENT OF BOUNDARIES WILL
DEPEND ON OUTFLOW, BUT SEVERE WEATHER WILL AGAIN BE A POSSIBILITY
OVER WESTERN KS MONDAY AFTERNOON AND EVENING.

THE SFC FRONT WILL CONTINUE TO PUSH SOUTH MONDAY NIGHT AND SHOULD
BE THROUGH ALL BUT OUR FAR SOUTHEASTERN CWA TUESDAY. HIGHS TUESDAY
SHOULD ONLY BE IN THE UPPER 60S TO LOW 70S WITH NORTHERLY WINDS,
LINGERING CLOUDS, AND 850MB TEMPS IN THE SINGLE DIGITS. A
SHORTWAVE MOVING INTO THE CENTRAL PLAINS WILL KEEP A CHANCE FOR
PRECIP BEHIND THE FRONT. THERE WILL NOT BE MUCH SFC BASED CAPE,
BUT SOME ELEVATED STORMS ARE POSSIBLE, SO INCLUDED SHOWERED WITH
ISOLATED STORMS IN THE WORDING.

DAYS 3-7...

THE EXTENDED FORECAST WILL REMAIN NEARLY THE SAME...ONLY MADE MINOR
TWEAKS AND SMOOTHING CHANGES.  THE 25/00Z ECMWF AND THE 12Z RUNS OF
THE GFS AND CANADIAN ARE ALL IN GOOD AGREEMENT OUT TO ABOUT 120
HOURS.  THEN THE ECMWF PEELS OFF AN UPPER WAVE THROUGH THE NORTHERN
PLAINS WHILE THE GFS IS MORE BROAD IN THE UPPER WAVE IT BRINGS EAST
THROUGH THE NORTHERN-CENTRAL PLAINS ABOUT 24 HOURS LATER.  SO...THE
LATEST MORE PROGRESSIVE ECMWF IS FAVORED OVER THE GFS.  THE DAYS 4-5
GRIDS BRING A CHANCE FOR STORMS INTO FRIDAY AFTERNOON AND THROUGH
FRIDAY NIGHT.  THINK THIS IS A GOOD BET BASED ON THE TREND OF LATE.
IN THE NEARER TERM...I LIKE THE LOWER TEMPS FOR TUESDAY IN THE MID
60S N TO MID 70S S.  THIS WILL MAKE IT EASIER FOR MY WEDNESDAY
PERIOD OF SLOWLY RECOVERING TEMPERATURES AND SLOWLY BREAKING UP
CLOUDS.  THURSDAY AND FRIDAY WILL SEE A WARM UP INTO THE 90S OVER
MOST OF DDCS CWA BUT ONLY IN THE MID TO UPPER 80S IN OUR
NORTHWESTERN SECTIONS.  SATURDAY AND SUNDAY GRIDS WILL LEFT ALONE
WITH NO POPS AND CONTINUED SLIGHTLY ABOVE NORMAL MAX TEMPS.

FOR THE 8 TO 14 DAY OUTLOOK...RAISED THE TEMPS TO ABOVE NORMAL AND
KEPT PRECIP NEAR NORMAL.  NORMAL LOW AND HIGH TEMPS ARE 82/56F FOR
DDC AND THESE SHOULD BE EASY TO BEAT WITH PLENTY OF SUNSHINE.

.AVIATION...

SCT TO BKN CU WILL EXIST THROUGH SUNDOWN ACROSS ALL TAF
SITE...GENERALLY AROUND 050-060 FEET.  ALSO...EXPECT WIDELY
SCATTERED CONVECTIVE STORMS AT GCK AND DDC SITES THROUGH 23Z
...AND FROM 23Z-04Z IN THE HYS AREA.  VSBYS COULD GO DOWN TO 4SM IN
THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  90  58  69 /  40  40  50  30
GCK  63  84  55  68 /  40  40  50  30
EHA  61  90  56  72 /  30  20  40  30
LBL  64  94  56  71 /  30  30  40  30
HYS  63  80  55  68 /  60  50  70  40
P28  70  93  65  76 /  40  40  50  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING
FOR KSZ030-031.

&&

FN26/12/12
Hazardous weather outlook, May 25, 4:18 AM CDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
418 AM CDT SUN MAY 25 2008

KSZ030-031-043>046-061>066-074>081-084>090-261000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
418 AM CDT SUN MAY 25 2008 /318 AM MDT SUN MAY 25 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

AS LOW PRESSURE DEEPENS IN EASTERN COLORADO...RICH GULF MOISTURE WILL
RETURN INTO SOUTHWEST KANSAS. AN UPPER AIR DISTURBANCE WILL HELP
TO IGNITE SOME THUNDERSTORMS ALONG A DRYLINE IN FAR WESTERN KANSAS
BY LATE THIS AFTERNOON WITH SCATTERED THUNDERSTORMS MOVING FROM
WEST TO EAST INTO THE EVENING. LARGE HAIL AND DAMAGING WINDS ARE
THE MAIN HAZARD WITH AN ISOLATED TORNADO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AS AN UPPER LEVEL SYSTEM APPROACHES ON MONDAY AFTERNOON A COLD
FRONT WILL DROP INTO NORTHERN KANSAS...THEN MOVE ACROSS SOUTHWEST
KANSAS BY MONDAY EVENING. MORE WIDESPREAD THUNDERSTORMS...SOME
POSSIBLY SEVERE...ARE FORECAST FROM THE AFTERNOON INTO THE NIGHT.

MORE THUNDERSTORMS ARE ANTICIPATED ON FRIDAY AS AN UPPER AIR
DISTURBANCE MOVES ACROSS THE HIGH PLAINS. SOME MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

A FEW STORM SPOTTERS MAY BE REQUIRED INITIALLY IN THE SCOTT CITY
TO HAYS AREA BY LATE AFTERNOON...THEN MOST AREAS BY EVENING THROUGH
MIDNIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06/01

In the hours before

Local storm report, May 25, 3:32 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
332 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             6 NE SCOTT CITY         38.54N 100.83W
05/25/2008  E1.75 INCH       SCOTT              KS   TRAINED SPOTTER

&&

MSCOTT
Local storm report, May 25, 3:40 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
340 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             4 S ALEXANDER           38.41N 99.55W
05/25/2008  E2.50 INCH       RUSH               KS   LAW ENFORCEMENT

&&

MB
Local storm report, May 25, 3:49 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
349 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             1 S AMY                 38.45N 100.60W
05/25/2008  E1.25 INCH       LANE               KS   TRAINED SPOTTER

&&

BURKE
Local storm report, May 25, 4:11 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
411 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             4 W HAYS                38.88N 99.39W
05/25/2008  E1.75 INCH       ELLIS              KS   STORM CHASER

&&

MSCOTT
Local storm report, May 25, 4:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
425 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TORNADO          1 SE LA CROSSE          38.52N 99.30W
05/25/2008                   RUSH               KS   NWS EMPLOYEE

            TORNADO TOUCHDOWN LASTED ABOUT 30 SECONDS

&&

MB
Local storm report, May 25, 4:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
428 PM CDT SUN MAY 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TORNADO          4 N RIGA                39.00N 99.63W
05/25/2008                   TREGO              KS   PUBLIC

            BREIF TORNADO TOUCHDOWN

&&

MSCOTT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 10:41 PM CDTSpecial Weather StatementDDCBarber49 min
May 25, 2:13 PM CDTSevere Thunderstorm WarningDDCLane, Scott62 min
May 25, 2:39 PM CDTTornado WarningDDCLane, Scott51 min
May 25, 2:51 PM CDTSevere Thunderstorm WarningDDCHodgeman, Ness, Pawnee, Rush39 min
May 25, 3:14 PM CDTTornado WarningDDCLane, Ness, Trego46 min
May 25, 3:16 PM CDTFlood WatchDDCEllis, Trego7 hr
May 25, 3:18 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego47 min
May 25, 3:20 PM CDTTornado WarningDDCNess, Pawnee, Rush40 min
May 25, 3:51 PM CDTTornado WarningDDCRush39 min
May 25, 3:56 PM CDTSevere Thunderstorm WarningDDCEllis18 min
May 25, 4:00 PM CDTTornado WarningDDCNess, Trego45 min
May 25, 4:10 PM CDTTornado WarningDDCEllis, Trego50 min
May 25, 4:21 PM CDTTornado WarningDDCEllis, Rush39 min
May 25, 4:37 PM CDTTornado WarningDDCEllis, Trego53 min
May 25, 4:41 PM CDTTornado WarningDDCNess, Trego32 min
May 25, 4:51 PM CDTTornado WarningDDCEllis, Rush39 min
May 25, 4:53 PM CDTTornado WarningDDCEllis, Ness, Rush, Trego37 min
May 25, 4:57 PM CDTTornado WarningDDCEllis, Rush48 min
May 25, 5:23 PM CDTAreal Flood WarningDDCEllis, Trego4 hr
May 25, 5:23 PM CDTSpecial Weather StatementDDCTrego67 min
May 25, 5:29 PM CDTTornado WarningDDCEllis, Rush46 min
May 25, 5:35 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego40 min
May 25, 5:41 PM CDTSevere Thunderstorm WarningDDCLane, Ness, Scott, Trego49 min
May 25, 6:05 PM CDTSevere Thunderstorm WarningDDCEllis, Hodgeman, Ness, Pawnee, Rush70 min
May 25, 6:30 PM CDTAreal Flood WarningDDCRush3 hr
May 25, 6:36 PM CDTSevere Thunderstorm WarningDDCEllis, Hodgeman, Ness, Pawnee, Rush69 min
May 25, 6:59 PM CDTTornado WarningDDCPawnee, Rush46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.